# SDR SWAA2022032209530

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RHT SHIELD BS495 TO BS500A HAS AREAS OF CORROSION RBL23 WL156 / CORROSION ON SHIELD BS 495-500A WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS; REMOVED AND REPLACED SHIELD PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A0080.
